# SDR CA060810001

- Difficulty date: August 10, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,696 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Rod End
- Part number: MS2764639
- Condition: Seized
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C-CHECK INSPECTION THE TASK WAS CALL UP TO INSPECT THE FWD EMERGENCY EXIT. UPON INSPECTION IT WAS DETERMINED THAT IT WAS EXTREMELY STIFF AND DIFFICULT TO OPERATE. UPON REMOVAL AND TROUBLESHOOTING IT WAS DETERMINED THAT THE CONNECTING ROD END (X10) REF IPC 52-20-00 FIG. 20 ITEM 180 WERE FOUND SEIZED INTERNALLY. THE FAILURE APPEARS TO BE DUE THE PHENOLIC BALL WIPER NOT ALLOWING THE BEARING TO ROLL FREELY. IT WAS ALSO DETERMINED THAT THE LAYSHAFT BEARINGS (X4) EXHIBITED ABNORMAL WEAR AND CORROSION ASSOCIATED WITH HIGH TIME BEARINGS REF IPC 52-20-00 FIG. 20 ITEM 590. 2 OF THE 4 HAVE FAILED DUE TO INTERNAL SEIZING. ALL PART ARE CURRENTLY BEING REPLACED.
